# SDR AALA202511218809

- Difficulty date: October 31, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,115 hours, 32,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SEAT TRACK +Y1292 LOC. AT LEVEL FR16 AT FWD GALLEY AREA MEASURES OF CORROSION  ARE: L=1.598 IN, W=1.117 IN, D= 0.050 IN. MAINTENANCE REPLACED SEAT TRACK Y1292 LOC. BTW FR 12 AND FR 24 AT FWD GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53112812, DWG D53111225 AND DWG D53110984.
